# SDR DHL2002363006

- Difficulty date: May 29, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 3242 · Brake
- Part: Control Box
- Part number: 2870921
- Part serial: 152
- Condition: Defective
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING INITIAL TAKEOFF THE BRAKES HOT LIGHT ILLUMINATED TO 220(#8). TAKEOFF WAS REJECTED. ABNORMAL PROCEDURES COMPLETED. RETURNED TO START BLOCKS.REMOVED & REPLACED BRAKE CONTROL BOX. OPS CK GOOD IAW DHL MM 32-42-72.BRAKE FANS OPS CK GOOD IAW 32-48-00.
